# SDR SWIA202157931

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 18,932 hours, 10,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER USING GROUND POWER TO POWER THE AIRCRAFT, THERE WAS AN IMMEDIATE AND VERY STRONG BURNING SMELL NOTICED BY ALL OF THE CREW THROUGHOUT THE AIRCRAFT.     (FLIGHT 4642 - FILED CLOSED)     INSPECTED FWD, MID, AND AFT AVIONIC BAY. PERFORMED BIT TEST OF ALL COOLING FANS PER AMM 45-45-00 ERJ 175. OPS CHECK GOOD AT THIS TIME. NO SMOKE SMELL AT THIS TIME.
